# SDR GTIA2025031038793

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 29,442 hours, 13,000 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Seal
- Condition: Faulty
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR WING LEAK R PASSING THROUGH 27K FEET-TIGHTENED CLAMP ON PACK 2 IAW AMM 21-52-41. R&R PERI SEALS ON WING BLEED AIR SYSTEM IAW AMM 36-11-48. OPS CHECK GOOD AT THIS TIME
